# SDR MWEA030425

- Difficulty date: October 21, 2003
- Submitted: October 21, 2003
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 40,349 hours, 43,346 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 3614118503
- Condition: Gouged
- Location: Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR HANDLE RECESS CUP HAS A DEEP GOUGE FROM HANDLE WHEN IT ROTATES.  FABRICATED AND INSTALLED PAN.
